# SDR CA090224001

- Difficulty date: February 22, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 71,513 hours
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 65C343482
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT SUFFERED AN OUTER PANE FAILURE ON RT WINDSHIELD AT THE TOP OF THE CLIMB. THE ACFT DIVERTED AND LANDED WITHOUT FURTHER PROBLEM.  MX REPLACED THE WINDSHIELD AND THE ACFT WAS RETURNED TO SERVICE.
